U.S. doctors online nowAsk doctors free
Hamburg, NY
A 19-year-old female asked:

can non dissolvable stitches be used to repair vaginal tear after child birth if i'm allergic to dissolvable stitches?

1 doctor answer2 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Yes: Yes, your ob/gyn could definitely use non-dissolvable stitches that then have to be removed in his/her office later. Maybe you won't tear, that would be the best solution!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

What might cause a yellow cottage cheese-like vaginal discharge, and burning during urination?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probable yeast infec: It sounds like you probably have a vaginal infection. Usually yeast willgive a thick white discharge. You can use over-the-counter medication to treat but you should see your dr. For a proper diagnosis if it doesn't resolve with over-the-counter treatment for yeast infection.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.
Beverly Hills, CA
A 22-year-old male asked:

Can sperm be screened in such a way that ensure potential birth defects are caught? I.E. Checking the sperm to see if it not carrying anything harmful

3 doctor answers4 doctors weighed in
Dr. Thomas Riney
Pediatrics 37 years experience
Yes: Not widely availiable at this time, expensive, not covered by insurance at this time.
A 47-year-old member asked:

Is it ok to take a stool softener with birth control pills?

1 doctor answer1 doctor weighed in
Dr. Alan Patterson
Obstetrics and Gynecology 42 years experience
Yes: Will not interfere, but if you are 47 you may want to consider an in office tubal by the essure or adiana method that I do on my pts takes 5 minutes easy to do minimal to no pain miss 1/2 day of work, and then if u do not want periods you can get an in office endometrial abaltion to get rid of the endometrial tissue so no more periods or cramps takes 8 minutes easy to do.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 28, 2021

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.